# SDR CALA2019032200446

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 59,798 hours, 25,263 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5311219120205
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLETE REPAIR PER SRM 53-11-14-283-005 FIG 1 AT R1 SILL BEAM WHERE FWD GIRT FITTING MOUNTS INCLUDING MATERIAL REMAINING BY BOLT HOLES, SPOT FACE AT BOLT HOLES, BUSHINGS IF NEEDED, NDT ROTO CHECK OF HOLES. REF N/R 99830719 REF. N/R:99830831 CLEANED AREA FOR NDT INSPECTION TO CHK REMAINING MATERIAL PREVIOECTION, PERFORMED INCREASE THE FASTENER HOLES TO .328", RECEIVED BUSHING AND WASHER 4(EA), TREATED AND PRIME AREAS, INSTALLED BUSHINGS AND WASHER AT R-1 SILL BEAM FWD WHERE GIR BAR FITTING MOUNTS USLY REWORKED, PERFORMED SPOT FACING BY 4(EA) BOLT HOLES, NDT INSP REF. N/R:99830831 AS PER SRM 51-75-11, 53-11-14-283, 51-23-11.
